The authors gratefully acknowledge the support that they received from the Swiss National Science Foundation,
project no. PP00P2-170560 (for A.K.), and the Russian Foundation for Basic Research, projects no. 18-01-00822 and
no. 18-51-05006 (for A.T.).
Received: 18.07.2019 Accepted: 14.11.2019
Bibliographic databases:
Document Type:
Article
Language: English
Linking options:
https://www.mathnet.ru/eng/discm5
This publication is cited in the following 2 articles:
Yago Antolín, Islam Foniqi, “Geodesic growth of some 3-dimensional RACGs”, Rocky Mountain J. Math., 52:5 (2022)
Alexander Kolpakov, Alexey Talambutsa, “Growth rates of Coxeter groups and Perron numbers”, Int. Math. Res. Not. IMRN, 2022:19 (2022), 14675–14696